Covariance inequalities for strongly mixing processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 29 (1993) no. 4, p. 587-597
@article{AIHPB_1993__29_4_587_0,
     author = {Rio, Emmanuel},
     title = {Covariance inequalities for strongly mixing processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {29},
     number = {4},
     year = {1993},
     pages = {587-597},
     zbl = {0798.60027},
     mrnumber = {1251142},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1993__29_4_587_0}
}
Rio, Emmanuel. Covariance inequalities for strongly mixing processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 29 (1993) no. 4, pp. 587-597. http://www.numdam.org/item/AIHPB_1993__29_4_587_0/

A. Bulinskii and P. Doukhan, Inégalités de mélange fort utilisant des normes d'Orlicz, C. R. Acad. Sci Paris, T. 305, Serie I, 1987, pp. 827-830. | MR 923208 | Zbl 0659.60009

Y.A. Davydov, Convergence of Distributions Generated by Stationary Stochastic Processes, Theor. Probab. Appl., Vol. 13, 1968, pp. 691-696. | Zbl 0181.44101

P. Doukhan, P. Massart and E. Rio, The Functional Central Limit Theorem for Strongly Mixing Processes, Ann. Inst. H. Poincaré Probab. Statist. (in press). | Numdam | MR 1262892 | Zbl 0790.60037

M. Fréchet, Sur les tableaux de corrélation dont les marges sont données. Annales de l'université de Lyon, Sciences, section A, Vol. 14, 1951, pp. 53-77. | MR 49518 | Zbl 0045.22905

M. Fréchet, Sur la distance de deux lois de probabilité, C. R. Acad. Sci. Paris, T. 244, 1957, pp. 689-692. | MR 83210 | Zbl 0077.33007